zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Exact travelling wave solutions of the discrete sine-Gordon equation obtained via the exp-function method. (English) Zbl 1183.34101
From the authors’ abstract: We generalize the exp-function method for solving nonlinear differential-difference equations. As an illustration, two series of exact travelling wave solutions of the discrete sine-Gordon equation are obtained. As some special examples, these new exact travelling wave solutions can degenerate into the kink-type solitary wave solutions.

34K05General theory of functional-differential equations
34A05Methods of solution of ODE
35Q51Soliton-like equations
Full Text: DOI
[1] Ofanidis, S. J.: Sine--Gordon equation and nonlinear ${\sigma}$ model on a lattice. Phys. rev. D 18, 3828-3832 (1978)
[2] Pilloni, L.; Levi, D.: The inverse scattering transform for solving the. Discrete sine--Gordon equation. Phys. lett. A 92, 5-8 (1982)
[3] Ablowitz, M. J.: Lectures on the inverse scattering transform. Stud. appl. Math. 58, 17-94 (1978) · Zbl 0384.35019
[4] Baldwin, D.; Göktas, Ü.; Hereman, W.: Symbolic computation of hyperbolic tangent solutions for nonlinear differential--difference equations. Comput. phys. Commun. 162, 203-217 (2004) · Zbl 1196.68324
[5] Dai, C. Q.; Yang, Q.; Zhang, J. F.: New exact travelling wave solutions of the discrete sine--Gordon equation. Z. naturforsch. 59a, 635-639 (2004)
[6] Dai, C. Q.; Zhang, J. F.: Exact solutions of discrete complex cubic--quintic Ginzburg--Landau equation with non-local quintic term. Opt. commun. 263, 309-316 (2006)
[7] Dai, C. Q.; Zhang, J. F.: Jacobian elliptic function method for nonlinear differential--difference equations. Chaos solitons fractals 27, 1042-1047 (2006) · Zbl 1091.34538
[8] Dai, C. Q.; Meng, J. P.; Zhang, J. F.: Symbolic computation of extended Jacobian elliptic function algorithm for nonlinear differential--different equations. Commun. theor. Phys. 43, 471-478 (2005)
[9] Dai, C. Q.; Zhang, J. F.: Travelling wave solutions to the coupled discrete nonlinear Schrödinger equations. Internat. J. Modern phys. B 19, 2129-2143 (2005) · Zbl 1101.81048
[10] He, J. H.; Abdou, M. A.: New periodic solutions for nonlinear evolution equations using exp-function method. Chaos soliton fractals 34, 1421-1426 (2007) · Zbl 1152.35441
[11] Wazwaz, A. M.: Exact solutions for the generalized sine--Gordon and the generalized sinh--Gordon equations. Chaos solitons fractals 28, 127-135 (2006) · Zbl 1088.35544
[12] Fan, E.: An algebraic method for finding a series of exact solutions to integrable and nonintegrable nonlinear evolution equations. J. phys. A 36, 7009-7026 (2003) · Zbl 1167.35324
[13] Dai, C. Q.; Zhang, J. F.: Exact travelling solutions of discrete sine--Gordon equation via extended tanh-function approach. Commun. theor. Phys. 46, 23-27 (2006)